# SDR 99ZZZX1463

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74CC
- Make and model: Beech C90
- Aircraft serial: LJ620
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Knee
- Part number: 508100324
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AT TTN. ON TOUCH-DOWN, AIRCRAFT PULLED TO RIGHT AND TRAVELED OFF RUNWAY WITHOUT FURTHER INCIDENT. ON INVESTIGATION, FOUND RIGHT LANDING GEAR UPPER TORQUE KNEE FAILED WHICH ALLOWED LOWER LANDING GEAR (PISTON ASSY) TO TURN SIDEWAYS.
